# SDR AWXA0001501

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579595
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT RT SIDEWALL AIR INLET UPPER FWD CUTOUT HAS CORROSION.  REMOVED CORRODED STRINGER; FABBED AND INSTALLED IAW BAC DWG 65-46579-595 AND SRM 51-40-02.
